# SDR SCNA20210205027

- Difficulty date: January 14, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP FROM STA 1005-1026 LBL 18 HAS CORROSION. FOUND DAMAGE ON FLOOR STRAP FROM STA 1005-1026 LBL 18 TO BE OUT OF ALLOWABLE LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM. REMOVED STRAP PER SRM 51-40-02-0G-0 LOCATED AND DRILLED REPLACEMENT STRAP ITEM 147A5714U5 PO 811940 PER SRM 51-40-05-0G-0 AND BOEING DWG 147A5700 REV A INSTALLED FLOOR STRAP AT STA 1005-1026 LBL 18 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5700 REV A
